Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Infinite-dimensional Jacobi matrices associated with Julia sets'' [Proc. Amer. Math. Soc. 88 (1983), no. 4, 625-630; MR0702288 (85a:30040)]


Authors: M. F. Barnsley, J. S. Geronimo and A. N. Harrington
Journal: Proc. Amer. Math. Soc. 92 (1984), 156
MSC: Primary 30D05; Secondary 33A65, 58F11
Original Article: Proc. Amer. Math. Soc. 88 (1983), 625-630.
MathSciNet review: 749909
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D05, 33A65, 58F11

Retrieve articles in all journals with MSC: 30D05, 33A65, 58F11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0749909-0
PII: S 0002-9939(1984)0749909-0
Article copyright: © Copyright 1984 American Mathematical Society